# SDR SWIA200312042

- Difficulty date: April 15, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 4,666 hours, 3,648 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RIGHT INTERCOSTAL ANGLE CRACKED STR 14R.  REPLACED ANGLE IAW CRJ SRM 51-40-11.
